# SDR AALA20110602TUL02

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 57,478 hours, 29,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCS DOUBLER CRACKED 1485 CANT FRAME AT STAIR RETRACT ACTUATOR.  INSTALLED NEW DOUBLER IN PLACE OF OLD CRACKED DOUBLER USING EXISTING HOLES IN FRAME PER AARD 53-10-00-33.
